# SDR DALA2023032002080

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 71,780 hours, 28,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9518196) DURING INSPECTION FOUND EXIT SIGNAL MISSING AFT GALLEY. REPLACED AFT GALLEY EMERGENCY EXIT SIGN PER B737 AMM 33-00. OK FOR SVC.
